# SDR DALA1317036806

- Difficulty date: July 17, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 56,738 hours, 17,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY POWER RESERVOIR EMPTY.  GIRT BAR FOUND IN PIECES ON FLOOR.  GIRT BAR MOUNTED AND RESERVOIR POWER ASSY REPLACED,  AMM 52-11-30-404-013.
